# SDR HALA2009090100397

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 13,143 hours, 32,119 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FIRE DET L FAIL" ALERT INFLIGHT.  REPLACED LT ENG GEARBOX FIRE DETECTION ASSY IAW AMM 26-11-02. OPS TEST OK.
